| Model Number |
1554-01-135 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Deformity/ Disfigurement (2360); No Code Available (3191)
| Date of Event |
04/23/2007
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Litigation alleges patient had pain, disability, physical impairment, disfigurement and aggravation of a pre-existing condition after asr hip implant.After review of medical records, patient was revised to address 1cm leg length discrepancy.Doi: (b)(6) 2006, dor: (b)(6) 2007, (left hip).
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.